# SDR IPXA10162487

- Difficulty date: September 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 11,099 hours, 6,994 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR MAIN DECK FLOORBOARD NR252TJ IS BROKEN AT MOUNTING SCREW HOLE.  ACCOMPLISHED REPAIR ON MAIN CARGO FLOORBOARD NR252TJ IAW UPS EO A300-5320-38221-B PARA 6A.
